Prostatitis Forum & Social Network

Acute and chronic prostatitis discussion. Arnon Krongrad, MD, moderator.

DJ's Comments

Comment Wall (5 comments)

At 10:08pm on October 24, 2014, Rob said…
Did this happen after a sexual exposure? Sounds like mycoplasma or ureaplasma. Same happen to me after oral sex. Mycoplasma was the cause.
At 11:46am on October 25, 2014, jeffos said…
Hi david
Your single 250mg dosis of ceftriaxone looks quite low to me....every time i had a bout of prostatitis my urologist used to shot me with 1000mg for 3 days.

Your pain symptoms are very common....I take tramadol or ultracet prescribed to me by a pain specialist.
At 11:31am on October 26, 2014, rich said…
David, read up on the use of suppositories to help with prostatitis
At 3:32pm on October 28, 2014, s mndl said…
Hi David...I think doctor do a heart check up by electrocardiogram. .and also mri scan of prostate gland. .and there is no duration as such what u have asked the doctors regarding lrp..it depends on the severity of ur symptoms. .its very simple equation ..u go for lrp..when the disease is beyond management and starts destroy u mentally physically and emotionally. .and to avoid cancer. .the lrp has to be done bcz prostatis ultimately becomes cancerous anyways. .so it is crystal clear when u must go for the operation. .it depends on ur symptoms. .and its severity. .the inability to lead a normal life leaves us no choice other than removal of prostate gland. ..best regards. .supantha
At 8:33am on September 20, 2016, jean pierre said…

Good day,
How is everything with you, I picked interest on you after going through your short profile and deemed it necessary to write you immediately. I have something very important to disclose to you, but I found it difficult to express myself here, since it's a public site. Could you please get back to me on my private email(jeanpierre20200@gmail.com) if you dont mind ?
Have a nice day and God bless you,

You need to be a member of Prostatitis Forum & Social Network to add comments!

Join Prostatitis Forum & Social Network

Groups

Off Site Posts

GENERAL DISCLAIMER

The Prostatitis social network is intended for informational and educational purposes only. It is not engaged in rendering medical advice or professional services.

Any person who appears to knowingly solicit and/or render medical advice or promote a professional or commercial service on this site may be removed by the administrators without notice.

Information provided on this site should not be used for diagnosing or treating acute or chronic prostatitis or any other health problem or disease.

The Prostatitis social network is not a substitute for professional care. If you have or suspect you may have a health problem, please consult your health care provider.

© 2021   Created by Arnon Krongrad, MD.   Powered by

Badges  |  Report an Issue  |  Terms of Service